# SDR SABA020064

- Difficulty date: June 2, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,127 hours, 30,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Location: Burned Out
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Flight 5216, Acft 882: During Preflight in Charlotte, Pilot reported Cabin overhead emergency light would not test. Maintenance removed and replaced bulbs. System ops checked good. Aircraft returned to service.
